Previous |  Up |  Next


Title: Uniform weight of uniform quotients (English)
Author: Hušek, Miroslav
Author: Pelant, Jan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 24
Issue: 2
Year: 1983
Pages: 335-340
Category: math
MSC: 54C10
MSC: 54E15
MSC: 54G20
idZBL: Zbl 0523.54018
idMR: MR711270
Date available: 2008-06-05T21:15:10Z
Last updated: 2012-04-28
Stable URL:
Reference: [A] Arhangelskij A. V.: The conditions for the preservation of metrizability in quotient mappings.(Russian), Doklady Akad. Nauk SSSR 164 (1965) 9-12. MR 0187201
Reference: [C] Čech E.: Topological spaces.(revised edition by Z. Frolík, M. Katětov), Academia Prague 1966. MR 0211373
Reference: [DR] Roelcke W., Dierolf S.: Uniform structures on topological groups and their quotients.McGraw-Hill Co. New York 1981. Zbl 0489.22001, MR 0644485
Reference: [He] Hechler S. H.: On the existence of certain cofinal subsets of ${}^{\omega }\omega $.Proc. Symp. Pure Math. 13. II. Los Angeles 1967 Amer. Math. Soc. Providence 1974, 155-173. MR 0360266
Reference: [Hi] Himmelberg C. J.: Quotient uniformities and uniformly pseudoopen maps.Bull. Inst. Math. Acad. Sinica 2 (1974) 357-369. MR 0358717
Reference: [M] Marxen D.: Uniform quotients of metric spaces.Fund. Math. 108 (1980) 67-75. Zbl 0442.54021, MR 0585560


Files Size Format View
CommentatMathUnivCarol_024-1983-2_13.pdf 540.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo